Weighted gradient estimates for higher order elliptic systems with non-smooth coefficients

The Anh Bui, The Quan Bui*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    Abstract

    In this paper we prove the regularity estimates on the weighted Lorentz spaces for the higher-order elliptic system of equations with non-smooth coefficients on a Lipschitz domain. As a by product, we obtain the regularity estimate on the Lorentz–Morrey spaces. Our results extend previous results to the larger class of Muckenhoupt weights.

    Original languageEnglish
    Article number111357
    Pages (from-to)1-18
    Number of pages18
    JournalNonlinear Analysis
    Volume194
    DOIs
    Publication statusPublished - May 2020

    Keywords

    • Higher-order elliptic systems
    • Lipschitz domain
    • Weighted Lorentz spaces
    • Lorentz–Morrey spaces

    Fingerprint Dive into the research topics of 'Weighted gradient estimates for higher order elliptic systems with non-smooth coefficients'. Together they form a unique fingerprint.

    Cite this